# SDR CALA2018022100740

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 71,018 hours, 18,621 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002331
- Condition: Cracked
- Location: Bs 1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACKED SHEAR TIE AFT CARGO STA 1300 JUST ABOVE STRINGER 22 LEFT 20 AND 21 L/H. REMOVED AND REPLACED TIE SHEAR P/N 140N2002-331 BATCH 0002351315 PO NO SOS1870048 AT STA 1300 BETWEEN STR 21L-22L B757-200 SRM 5 1-40-02 PAG2 AND PER DWG 140N2002.
